# SDR AALA202407019486

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 32,997 hours, 14,229 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK GETS STUCK WHEN IN THE LOCKED POSITION. VERY DIFFICULT TO UNLOCK ONCE LOCKED. APPLIED LUBRICATION TO AFT LAVATORY DOOR LOCK HINGES, PERFORMED OPERATIONAL TEST OF DOOR LOCK. OPERTIONAL CHECK GOOD. PER CMM 52-50-00.
